Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2140994

author
Ching, Michael
title
Bar constructions for topological operads and the Goodwillie derivatives of the identity
year
2005
journal
Geometry and Topology
volume
9
pages
833–933
MathSciNet
MR2140994
DOI
doi:2140994

@article{MR2140994,
    AUTHOR = "Ching, Michael",
    TITLE = "Bar constructions for topological operads and the {G}oodwillie derivatives of the identity",
    JOURNAL = "Geom. Topol.",
    FJOURNAL = "Geometry and Topology",
    VOLUME = "9",
    YEAR = "2005",
    PAGES = "833--933",
    ISSN = "1465-3060",
    MRCLASS = "55P48 (18D50 55P43)",
    MRNUMBER = "2140994",
    MRREVIEWER = "Beno\^{\i}t Fresse",
    DOI = "10.2140/gt.2005.9.833"
}

      

This item is never cited.